|
This article is cited in 3 scientific papers (total in 3 papers)
In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Fubini–Veneziano fields in Verma projective quasifibrations over
sl(2,C)
S. A. Bychkov Moscow State Geological Prospecting Academy
Received: 17.02.1992
Citation:
S. A. Bychkov, “Fubini–Veneziano fields in Verma projective quasifibrations over
sl(2,C)”, Russian Math. Surveys, 47:4 (1992), 204–205
Linking options:
https://www.mathnet.ru/eng/rm4546https://doi.org/10.1070/RM1992v047n04ABEH000920 https://www.mathnet.ru/eng/rm/v47/i4/p187
|
Statistics & downloads: |
Abstract page: | 294 | Russian version PDF: | 93 | English version PDF: | 18 | References: | 70 | First page: | 1 |
|